MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK

MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK
Catalog Number HCS70004ADLT
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the medication in his nebulizer "bubbles" in the chamber but is not coming out of the "mouthpiece".The customer reported he changed the filter, but the issue was not resolved.The customer reported he has been without his "budesonide inhalation suspension 0.5" for "5-6 days".The customer reported the prescription indicates administration of the medication "daily", and without the medication he is having "trouble breathing when walking around outside".The customer reported he is now "getting short of breath much quicker than normal".The customer reported no serious injury, medical intervention, or follow-up care needed related to the reported incident.Sample requested for return evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the medication in his nebulizer "bubbles" in the chamber but is not coming out of the "mouthpiece".

Common Device Name
COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19088845
Report Number1417592-2024-00487
Device Sequence Number7112689
Product Code BTI
UDI-Device Identifier10888277703759
UDI-Public10888277703759
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCS70004ADLT
Device Lot Number6462305
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown